# SDR CA960425102

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: C3T1413
- Condition: Bent
- Location: Torque Tube
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AIRCRAFT PARKED ON DOCK WITH FLIGHT CONTROL LOCKS ON. ELEVATORS NOTED IN HIGH POSITION. INSPECTION FOUND ELEVATORS MOVEMENT WAS RESTRICTED. ELEVATOR PUSH-ROD WAS HITTING STAB TRIM JACK. UPON FURTHER I NSPECTION IT WAS FOUND THAT THE ELEVATOR TORQUE TUBE PUSH ROD ATTACH BRACKET WAS BENT. OPERATOR SAYS TORQUE BRACKET BENT BECAUSE OF STRONG WINDS.
